# SDR REXA2025012700092

- Difficulty date: January 15, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 35,762 hours, 24,862 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Frame
- Part number: CC670341336
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL05/2022 FOUND LH AND RH DOUBLERS PN CC670-34222-001SB AND CC670-34222-002SB AND LH AND RH STR12A FITTINGS PN CC670-34365-001SB AND CC670-34365-002SB CANNOT BE INSTALLED PER SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING RIVET PATTERN COMPLIED WITH MHIRJ REO 690-53-11-1926 REV -- DATED 2025-01-17.
